# SDR W8PA970074

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496364
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT BS 500, LBL 24, WL 155.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE.  (M)
